New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted 10/3/2009 5:28 AM (GMT -7)   
Just curious if anyone else have ever developed twitching in their eye when they were on Remicade or Methotrexate. I just recently developed it after about 2 months of being on the drugs. I'm curious if it is a side effect of one of the drugs.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 10/3/2009 6:42 AM (GMT -7)   
I have had my eye twitching before, but I have never been on any of those meds.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 10/3/2009 6:28 PM (GMT -7)   
Yes, and I think it was from the remicade. Mine was always on the right side.

Julia

vitaka
Veteran Member


Date Joined Jun 2006
Total Posts : 887
   Posted 10/3/2009 6:30 PM (GMT -7)   
My eyes will twitch if I'm not getting enough sleep or if I'm really stressed out. I think one twitched for nearly two weeks' straight when I was finishing up my master's degree. I was not on any meds at the time.
29f, PhD student, originally diagnosed with Crohn's in 2/06.
9/09: diagnosis being questioned due to lack of evidence of disease
Waiting to get an appointment with a rheumatologist for severe joint pain
Currently taking: 2g Pentasa, 20mg prednisone, 150mg Trazadone, multivitamin, vitamin D supplement


Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 10/4/2009 6:58 AM (GMT -7)   
I think that may be caused by watching old reruns of ,,The Pink Panther....
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


Homeboy
Veteran Member


Date Joined Dec 2005
Total Posts : 637
   Posted 10/4/2009 10:57 AM (GMT -7)   
This happens to me too, it is because your body is low on potassium.

cool
Humira 2 times a month.
Prednisone 10mg every other day, down from 20mg every other day. :)
Lialda 2 X day.
Imuran 100mg day
Phenergen PRN
Remeron 15mg day
Pain Meds


Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted 10/4/2009 1:04 PM (GMT -7)   
Thanks for your replies everyone. I had previous eye twitching in the past, but it only lasted a couple days, and it was usually because I was tired. This one has lasted for a couple weeks now- not continuous, but every day.

Julia- did you find that the eye twitching eventually went away after you were on the Remicade?

HomeBoy-That's interesting. I've never heard of that. Maybe I should add some bananas to my diet!

Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 10/5/2009 6:50 AM (GMT -7)   
Hi,

No it never did go away while I was on the remicade. It started with my eye twitching, then my right arm would feel like rain drops were falling on my arm, but it wasn't raining. I know that sounds wierd, but I don't know how else to describe it. My GI sent me for a nerve conduction test which turned out fine, but I was told it was a side effect of the remicade.

I am now on Humira and the twitch is back, and my right big toe has been numb for over one month. I know I'm in for another nerve conduction test, oh goody!

Have you mentioned the twitch to your GI? Keep track of it and any other symptoms of numbness, or tingling. That is what I was told to do.

Keep me posted, all the best,
Julia

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 10/5/2009 7:21 AM (GMT -7)   
I have eye twitching sometimes too, but I'm not on those meds. I've always thought mine was from lack of B12. Weird how we all think of different reasons for the same symptoms. And then again, I'm sure that others who have no underlying conditions have eye twitching sometimes too and never worry about what causes it.
Suzanne

CD 20 years officially, 30 unofficially. 3 resections '93, '95 '97
Managing with strict low residue diet, keeping symptoms to a minimum. All test show small amount of ulceration, still have occasional blockages. But still have a great time with my 2 daughters and husband!


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


ERANJO
Regular Member


Date Joined Apr 2008
Total Posts : 60
   Posted 10/5/2009 3:14 PM (GMT -7)   
My eye twitches every once in a while...at times it lasts a long time...my doc told me its a combo of stress and lack of sleep
Kelly
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:36 AM (GMT -7)
There are a total of 2,735,265 posts in 301,287 threads.
View Active Threads


Who's Online
This forum has 151394 registered members. Please welcome our newest member, haggis.
287 Guest(s), 8 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, VeryLuckyGirl, Paxton, Huddie, Dmc695, hanginin, haggis, Not-there-yet


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer